Alert archive / North Carolina / Special Weather Statements in 2014

Special Weather Statement, NWS Raleigh, NC

June 10, 2014Stanly County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jun 10, 2014, 7:21 PM EDT for Stanly County, North Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2014, 7:21 PM EDT (23:21 UTC)
Expired
Jun 10, 2014, 8:15 PM EDT
In force
54 min
Issued by
NWS Raleigh, NC

County Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 160 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WWUS82 KRAH 102321
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
721 PM EDT TUE JUN 10 2014
 
NCZ073-110015-
STANLY-
721 PM EDT TUE JUN 10 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN STANLY
COUNTY UNTIL 815 PM EDT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF PLYLER...OR 14 MILES WEST OF
ALBEMARLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 45 MPH WILL BE 
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... NEW LONDON... FINGER... BADIN 
LAKE...PLYLER... RICHFIELD...NEW LONDON AND MORROW MOUNTAIN STATE 
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND 
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR 
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3549 8030 3550 8029 3550 8018 3547 8016
      3546 8011 3540 8010 3537 8005 3529 8040
      3529 8043
TIME...MOT...LOC 2319Z 249DEG 13KT 3539 8046 

$$

77

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:35 PM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 10, 3:35 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
335 PM EDT TUE JUN 10 2014

.SYNOPSIS...SOUTHWESTERLY FLOW ALOFT WILL PREVAIL THROUGH MUCH OF
THE WEEK AS AN UPPER LEVEL TROUGH SLOWLY APPROACHES THE REGION FROM
THE WEST.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 335 PM TUESDAY...

A MID LEVEL RIDGE - STRONG AROUND 319 DM AT H7 - CENTERED JUST NORTH
OF THE BAHAMAS...WILL BUILD NORTHWARD AND CAUSE THE MID LEVEL FLOW
TO BACK TO A MORE SOUTH TO SSW DIRECTION THROUGH TONIGHT. IN
FACT...THE LARGER SCALE WEAK HEIGHT RISES AND SUBSIDENT CONDITIONS
ASSOCIATED WITH THE BUILDING MID LEVEL RIDGE...IN CONJUNCTION WITH
MESOSCALE SUBSIDENCE IN THE WAKE OF THE OVERNIGHT MCV/MCS OFFSHORE
THE NC COAST...HAS SUPPRESSED CONVECTIVE COVERAGE OVER CENTRAL NC
THUS FAR TODAY. HOWEVER...THERE REMAINS A GOOD CHANCE THAT STORMS
DEVELOPING FROM WEST-CENTRAL VA SW TO THE NC BLUE RIDGE...IN
ASSOCIATION WITH DIFFERENTIAL HEATING AND THE SOUTHERN FRINGE OF AN
MCV NEAR THE WV/VA BORDER...WILL CONGEAL INTO MULTI-CELL CLUSTERS
AND SPREAD EAST ACROSS THE VA AND NW AND NORTHERN NC PIEDMONT.
STRONG TO PERHAPS MARGINALLY SEVERE WIND GUST DRIVEN BY STRONG MULTI-
CELL COLD POOLS FUELED BY THE DEEP AND STRONGLY HEATED BOUNDARY
LAYER WILL POSE THE PRIMARY THREAT...MAINLY FROM THE TRIAD TO
HENDERSON.

NEAR TERM CAM/S ALSO INDICATE ANOTHER AREA OF SCATTERED STORMS MAY
FORM OVER THE UPSTATE OF SC...IN AN AXIS OF LL MOISTURE
TRANSPORT...THEN MORE INTO THE SOUTHERN NC PIEDMONT BEFORE WEAKENING
EARLY THIS EVENING - A SCENARIO WITH LOWER CONFIDENCE THAN THAT TO
THE NORTH. LASTLY...WHILE MCV/S FROM DEEP SOUTH WILL BE DIRECTED
WELL TO OUR WEST OVERNIGHT...OUTFLOW FROM ONGOING AL CONVECTION MAY
MOVE IN A WEAKENING STATE INTO THE FAR SOUTHERN AND WESTERN NC
PIEDMONT AROUND MIDNIGHT...BEFORE DIMINISHING WITH TIME AND EASTWARD
EXTENT. LOWS AROUND 70...WITH PATCHY FOG AND/OR STRATUS WHERE/IF
RAIN OCCURS.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 320 PM TUESDAY...

FORECAST GUIDANCE CONTINUES TO SUGGEST THE MID-UPPER LOW OVER THE
CENTRAL PLAINS-MID MS VALLEY WILL SPLIT...WITH THE PRIMARY LOW
FORECAST TO DRIFT INTO THE GREAT LAKES...AND ADDITIONAL VORTICITY AT
THE BASE OF THE TROUGH FORECAST TO DIG INTO THE SOUTHEAST STATES. AN
ASSOCIATED ELONGATED MID-UPPER LEVEL TROUGH AXIS BETWEEN THE TWO
WILL SLOWLY APPROACH FROM THE WEST THROUGH EARLY THU. MEANWHILE...A
SECONDARY LOBE OF VORTICITY EMANATING FROM AN OLD UPPER LOW OVER THE
FL PENINSULA AND EASTERN GOM IS FORECAST TO BE DIRECTED NORTHWARD
THROUGH THE CAROLINAS...BETWEEN THE TROUGH AXIS APPROACHING FROM THE
WEST AND THE MID LEVEL ANTI-CYCLONE MIGRATING UP THE SOUTHEAST AND
MID ATLANTIC COAST. WEAKLY FALLING HEIGHTS ALOFT ON THE ORDER 10-20
METERS/12 HR WILL RESULT OVER CENTRAL NC THROUGHOUT THE FORECAST
PERIOD...FIRST FROM THE VORTICITY AXIS APPROACHING FROM FL DURING
PEAK HEATING...THEN OVERNIGHT FROM THE PRIMARY TROUGH AXIS FROM THE
WEST.

DESPITE THE FORCING DURING PEAK HEATING...THERE IS NOT A STRONG QPF
SIGNAL OVER CENTRAL-EASTERN NC. INSTEAD...THE MAIN QPF AXIS IS
INDICATED OVER THE WESTERN HALF OF THE STATE...INCLUDING THE
SOUTHERN AND WESTERN PIEDMONT...BENEATH THE ENTRANCE REGION OF AN
UPPER JET ON THE EAST SIDE OF THE APPROACHING TROUGH AXIS FROM THE
WEST...AND IN ASSOCIATION WITH LOW LEVEL CONFLUENT FLOW EXTENDING
EAST FROM THE TN VALLEY AND SOUTHERN APPALACHIANS. AS SUCH...WILL
INDICATE LIKELY THUNDERSTORM PROBABILITIES TOWARD THE
YADKIN...RANGING TO CHANCE ELSEWHERE.

TEMPERATURES WILL AGAIN BE HOT...GENERALLY IN THE UPPER 80S WEST TO
MIDDLE 90S OVER THE COASTAL PLAIN AND FAR NE PIEDMONT...THOUGH
FOCUSED BETWEEN RDU AND RIC VERSUS THE HOTTEST TEMPS OF TUE THAT
WERE FOCUSED BETWEEN RDU AND CAE.

WHERE STORMS DO OCCUR...HOWEVER...A HOT AND MODERATELY UNSTABLE AIR
MASS...ONE FUELED BY 6.5-7 C/KM MID LEVEL LAPSE RATES ATOP THE
AFOREMENTIONED SFC TEMPERATURES IN THE LOWER TO MIDDLE 90S...AND MID
LEVEL FLOW OF AROUND 25 KTS...WOULD SUPPORT PULSE/MULTI-CELL SEVERE
WIND AND HAIL. A CHANCE OF SHOWERS AND STORMS WILL CONTINUE...WITH
AREAS OF STRATUS AND FOG OVERNIGHT...AND LOWS IN THE UPPER 60S TO
AROUND 70.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 245 PM TUESDAY...

THURSDAY AND FRIDAY: MOST OF THE LONG TERM WILL BE CHARACTERIZED BY
UNSETTLED WEATHER WITH THE MAJOR FEATURE FOR THE END OF THE WEEK
BEING A SLOW MOVING UPPER LEVEL TROUGH WHICH WILL MOVE THROUGH THE
AREA...WEAKENING AS IT DOES SO. A SURFACE FRONT EXTENDING DOWN THE
EAST COAST FROM A SURFACE AND UPPER LEVEL LOW OVER ONTARIO AND
RETURN FLOW AROUND THE BERMUDA HIGH WILL HELP TO INDUCE STRONG
MOISTURE TRANSPORT. PRECIPITABLE WATER VALUES WILL HOVER JUST UNDER
1.75 INCHES ON THURSDAY AND SLIGHTLY ABOVE ON FRIDAY. WHILE
INSTABILITY WILL BE OK AT 500-1000 J/KG IT WILL BE OF THE TALL AND
SKINNY VARIETY AND SHEAR VALUES ARE WEAK AT 10-15 KTS OF BULK SHEAR
AT BEST. THEREFORE...EXPECT CONVECTION TO BE LIMITED TO HEAVY
SHOWERS AND MOSTLY SUB-SEVERE WITH A SLIGHTLY BETTER THREAT FOR
DAMAGING WINDS ON THURSDAY AS OPPOSED TO FRIDAY. HEAVY RAIN AND
MINOR FLOODING WILL BE THE BIGGEST THREAT ON BOTH DAYS. TEMPERATURES
IN THE MID TO UPPER 80S WITH LOWS IN THE MID TO UPPER 60S.

SATURDAY AND SUNDAY: THOUGH THE FORECAST IS STILL UNCERTAIN...THE
WEEKEND MAY END UP BEING THE DRIEST TWO DAYS OF THE LONG TERM AS THE
UPPER LEVEL TROUGH MOVES OFFSHORE...REPLACED BY RIDGING FROM THE
WEST. A SURFACE HIGH BUILDS SOUTHWARD FROM THE NORTH WHICH COULD
HELP TO DRY THINGS OUT. THE KEY WILL BE HOW FAR SOUTH THE LINGERING
REMNANT COLD FRONT FROM THE PREVIOUS SYSTEM GOES BEFORE STALLING
OUT. MODELS SUGGEST THAT THIS WILL BE IN THE VICINITY OF THE NC/SC
BORDER WITH SHOWERS AND THUNDERSTORMS MORE PLAUSIBLE SOUTH OF THIS
LINE. THE TIMING AND STRENGTH OF THE SURFACE HIGH BUILDING IN ARE
QUESTIONABLE AND SO WILL KEEP HIGHER POPS ON SATURDAY ACROSS THE
AREA...AND DECREASE THEM IN THE NORTH ON SUNDAY WITH CHANCES STILL
PREVAILING ACROSS THE SOUTHERN COUNTIES. UPPER 80S WILL CONTINUE FOR
HIGHS WITH LOWS IN THE UPPER 60S.

MONDAY AND TUESDAY: DETAILS IN THE MODELS BECOME VERY MURKY FOR THE
EARLY PART OF NEXT WEEK BUT BOTH THE ECMWF AND THE GFS CONTINUE TO
SHOW AN UNSETTLED PATTERN WITH A SURFACE TROUGH AND/OR SURFACE LOW
ALONG THE EAST COAST. AT THIS TIME IT APPEARS THE BEST PRECIP
CHANCES WILL BE IN THE EAST BUT CONFIDENCE IS LOW AT THIS TIME. A
STRENGTHENING AND WESTWARD EXTENSION OF THE BERMUDA HIGH WILL CAUSE
THICKNESSES TO RISE WHICH SHOULD PUT HIGH TEMPERATURES INTO THE
LOWER 90S BY TUESDAY AFTERNOON. LOWS CONTINUE TO BE IN THE UPPER 60S
TO NEAR 70 DEGREES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 155 PM TUESDAY...

MAINLY VFR...UNDER THE INFLUENCE OF A SUBSIDENT MID LEVEL RIDGE OVER
THE SOUTHEAST STATES. THE EXCEPTION WILL BE A CHANCE OF SHOWERS AND
STORMS...MAINLY AT TRIAD TERMINALS THIS AFTERNOON AND EVENING.
INDEED...SCATTERED CONVECTION IS LIKELY TO DEVELOP OVER AND IN THE
IMMEDIATE LEE OF THE BLUE RIDGE IN THE NEXT COUPLE OF HOURS...AND
SOME OF THIS ACTIVITY WILL AFFECT AREAS FROM THE NC FOOTHILLS TO THE
AND WESTERN AND NORTHERN PIEDMONT THROUGH THE EVENING. A BAND OF
SHOWERS AND STORMS DEVELOPING OVER AL THIS AFTERNOON MAY ALSO HOLD
TOGETHER LONG ENOUGH TO AFFECT WESTERN NC...INCLUDING THE TRIAD
TERMINALS...IN A WEAKENING STATE OVERNIGHT. IF AND WHERE RAIN
OCCURS...PATCHY FOG AND/OR STRATUS WILL BE LIKELY AT THOSE LOCALES
LATE TONIGHT-EARLY WED.

OUTLOOK: GOOD CHANCE OF STRATUS THROUGHOUT CENTRAL NC THU MORNING.

IN ADDITION...COVERAGE OF SHOWERS AND STORMS WILL PROGRESSIVELY
INCREASE WED THROUGH FRI THROUGHOUT CENTRAL NC...FOLLOWED BY BETTER
CHANCES OVER THE SOUTHERN AND SOUTHWESTERN PORTION OF NC...INCLUDING
AT FAY...THIS WEEKEND.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...KRD
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...ELLIS
AVIATION...MWS
Hazardous weather outlook, Jun 10, 4:23 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT TUE JUN 10 2014

NCZ011-025>028-040>043-075>078-085-086-088-089-112030-
HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-
MOORE-LEE-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
423 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM COVERAGE WILL PROGRESSIVELY INCREASE EACH AFTERNOON WEDNESDAY
THROUGH FRIDAY. SOME STORMS MAY BECOME SEVERE...PRIMARILY ON
WEDNESDAY...WITH A THREAT OF BOTH DAMAGING WIND AND LARGE HAIL.
THOUGH A RISK OF DAMAGING WIND IN STORMS WILL CONTINUE THROUGH
FRIDAY...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND
MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ007>010-021>024-038-039-073-074-083-084-112030-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-ANSON-RICHMOND-
423 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS...WITH A PRIMARY THREAT OF
STRONG TO SEVERE WIND GUSTS...THROUGH AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM COVERAGE WILL PROGRESSIVELY INCREASE EACH AFTERNOON WEDNESDAY
THROUGH FRIDAY. SOME STORMS MAY BECOME SEVERE...PRIMARILY ON
WEDNESDAY...WITH A THREAT OF BOTH DAMAGING WIND AND LARGE HAIL.
THOUGH A RISK OF DAMAGING WIND IN STORMS WILL CONTINUE THROUGH
FRIDAY...THE MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND
MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MWS/RTE

In the hours before

Special weather statement, Jun 10, 7:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
709 PM EDT TUE JUN 10 2014

NCZ038-110000-
DAVIDSON-
709 PM EDT TUE JUN 10 2014

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL
DAVIDSON COUNTY UNTIL 800 PM EDT...

AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
SOUTHWEST OF LINWOOD TO 13 MILES WEST OF PLYLER...AND MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...LINWOOD...MIDWAY...ARCADIA...WELCOME... AND HIGH ROCK
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3583 8043 3585 8042 3584 8040 3587 8039
      3589 8042 3589 8037 3597 8039 3600 8032
      3600 8022 3557 8014 3553 8019 3559 8021
      3568 8033 3572 8033 3573 8045 3577 8045
      3578 8047 3584 8049
TIME...MOT...LOC 2307Z 212DEG 20KT 3562 8054 3538 8053

77
Special weather statement, Jun 10, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
721 PM EDT TUE JUN 10 2014

NCZ073-110015-
STANLY-
721 PM EDT TUE JUN 10 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN STANLY
COUNTY UNTIL 815 PM EDT...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF PLYLER...OR 14 MILES WEST OF
ALBEMARLE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... NEW LONDON... FINGER... BADIN
LAKE...PLYLER... RICHFIELD...NEW LONDON AND MORROW MOUNTAIN STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3549 8030 3550 8029 3550 8018 3547 8016
      3546 8011 3540 8010 3537 8005 3529 8040
      3529 8043
TIME...MOT...LOC 2319Z 249DEG 13KT 3539 8046

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:22 PM EDTSevere Thunderstorm WarningRAHRandolph53 min
Jun 9, 8:30 PM EDTSpecial Weather StatementRAHDavidson45 min
Jun 9, 8:50 PM EDTAreal Flood AdvisoryRAHDavidson, Randolph3 hr
Jun 9, 8:59 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Randolph46 min
Jun 9, 9:13 PM EDTSevere Thunderstorm WarningRAHMontgomery, Randolph47 min
Jun 9, 9:35 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Randolph40 min
Jun 9, 9:44 PM EDTSpecial Weather StatementRAHMontgomery, Stanly31 min
Jun 9, 10:23 PM EDTSpecial Weather StatementRAHHarnett, Lee, Montgomery, Moore52 min
Jun 9, 10:28 PM EDTSpecial Weather StatementRAHFranklin47 min
Jun 9, 10:54 PM EDTSpecial Weather StatementRAHWake51 min
Jun 9, 10:59 PM EDTSpecial Weather StatementRAHJohnston61 min
Jun 9, 11:20 PM EDTSpecial Weather StatementRAHHalifax, Nash70 min
Jun 9, 11:37 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson68 min
Jun 9, 11:48 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson42 min
Jun 10, 12:28 AM EDTSpecial Weather StatementRAHEdgecombe, Wayne, Wilson77 min
Jun 10, 12:41 AM EDTSpecial Weather StatementRAHSampson64 min
Jun 10, 7:09 PM EDTSpecial Weather StatementRAHDavidson51 min

Nearby

Special Weather Statements in North Carolina, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.